Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Taking Losartan and Coreg. Is it safe to take Viagra?

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 2002
Answered : 2470 Questions
Question
Hi,
I'm 49 6 foot 1 200 pounds have improved my EF form 25 to 42 in 9 months. No drinker now and never smoked. On 100MG Losartan and 3.125 coreg twicw a day can i take a small does of Viagra once a month?
Posted Fri, 20 Apr 2012 in Men Sexual Problems
 
 
Answered by Dr. Robert Galamaga 3 hours later
Hello and thanks for your query.

The answer is yes. The main contraindication to Viagra use is nitroglycerin. If you use sublingual nitro or take a medication called isosprbide then Viagra cannot be used.

As with any medication I advise that you use caution and start with a low dose of no more than 25 mg. Be sure also to avoid use of alcohol around the time you use the Viagra.

Otherwise it is extremely important that you exercise regularly and maintain a healthy diet.

Thank you again for the query. I hope my response has been helpful and informative. If you have additional concerns I would be happy to address them.

Sincerely,

Dr. Galamaga
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor